# SDR SWAA2024080722166

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 32,748 hours, 15,943 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF UNABLE TO MAINTAIN FUEL BALANCE NORMALLY TOTAL FUEL WAS DEPLETING MORE THAN NORMAL EXPECTED FUEL LEAK AND DIVERTED FLIGHT FUEL IMBALANCE WAS ABOUT #500 LBS IN 10 MINS RIGHT MAIN TANK DROPPING . AFTER REBALANCE OF FUEL QUANTITY WAS NORMAL BEFORE DESCENT HISTORY 07JUL OPS GOOD HANGAR REQUEST 3310 SUBMITTED FOR TANK DIVE<[01] 05 - OK TO CONTINUE PER [MEL 28-6-01 XA; FLIGHT DECK FUEL QUANTITY INDICATORS (MAIN TANKS)]. WITH SP ___1;SP3 SP 28______ AND AUTHORIZATION NUMBER ___207653____INSPECTED FUEL TANKS FOR LEAKS IAW AMM 28-11-00 NO LEAKS FOUND ACCOMPLISHED FQIS OPERATIONAL TEST IAW AMM 28-41-00 OPS CHECKS GOOD GROUND TEST PASSED PERFORMED CROSSFEED VALVE VALVE CHECK IAW AMM 28-21-21 OPS CHECKS NORMAL PERFORMED GROUND ENG RUN #2 ENG 5 MINS NO LEAKS NOTED IAW AMM 71-00-00 DUE TO PRIOR HISTORY #2 MAIN FUEL QTY PUT ON MEL IAW MEL 28?6-01 SP1; SP3; SP28 OK TO CONTINUE
